# SDR 9SUA201407180002

- Difficulty date: July 8, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N582JS
- Make and model: Emb EMB-500
- Aircraft serial: 50000135
- Engine: Pwc PW617FE
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 35C465501
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE EXHAUST COWL ASSY CRACKED ON NR1 ENGINE.  REMOVED TURBINE EXHAUST COWL ASSY, PN 35C4655-01, DUE TO CRACK.  INSTALLED NEW TURBINE EXHAUST COWL ASSY, PN 35C4655-01.  ALL WORK PERFORMED IAW MM PN 3072162, REV NR 11, DATED MAY 17, 2014.  WORK PERFORMED BY MFG.
